# SDR USAA2012040500004

- Difficulty date: March 14, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 80,300 hours, 27,523 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Part number: 311N55001
- Part serial: UNK
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACK IN LOWER FUSE PIN OF RIGHT ENGINE NACELLE STRUT DIAGONAL BRACE AT PPS 300, PPWL 161.70.  REPLACED LOWER FUSE PIN OF DIAGONAL BRACE AT PPS 300, PPWL 161.70 IAW B757 AMM 54-51-02.
